MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB3480-N
Medical Device Problem Codes Short Fill (1575); Deformation Due to Compressive Stress (2889); Migration (4003)
Health Effect - Clinical Codes Ischemia (1942); Pain (1994)
Date of Event 10/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient and the delivery system was discarded.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was being implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa).It was reported that the contralateral limb of the alto main body did not fill with polymer.The "up and over" lumen was used to wire the contralateral gate and successfully place the contralateral limb.One day later the patient presented with buttock claudication/pain and diminished pulses in the right groin and foot.The right iliac was found to have migrated and kinked at the bifurcation of the aortic body.The physician elected to implant 11x59mm vbx (non-endologix) stents bilaterally raising the bifurcation of the aortic body and remedying the problem.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the no polymer fill of the contralateral limb is confirmed.Device, user, procedure or anatomy relatedness of the no fill could not be determined.The limb migration, kinking, claudication of the buttock and additional endovascular procedures are unconfirmed.This is moderately consistent with the reported adverse event/incident.Procedure related harms could not be identified.The infrarenal angulation of 65.6 degrees could have contributed to the reported event but could not be conclusively determined.The contralateral limb appeared to be placed approximately 6mm below the ipsilateral limb.Due to the limited imaging it could not be conclusively determined that this was indeed the case or if it contributed to the reported event.An additional procedure resolved the reported problem.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date has been updated h6: investigation finding codes: remove code 3233.H6: investigation conclusion codes: remove code 11.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
santa rosa, CA 95403
MDR Report Key20580113
Report Number3008011247-2024-00111
Device Sequence Number8096366
Product Code MIH
UDI-Device Identifier00850007370916
UDI-Public(01)00850007370916(17)270201(10)FS013024-39
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTV-AB3480-N
Device Lot NumberFS013024-39
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2024
Supplement Date Received by Manufacturer12/11/2024
Initial Report FDA Received Date10/31/2024
Supplement Report FDA Received Date12/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB, LOT # FS022024-38.; OVATION IX ILIAC LIMB, LOT # FS102023-23.; OVATION PRIME FILL POLYMER, LOT # FF111723-01.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale